Communications in Mathematical Physics

Self-avoiding walk in $5$ or more dimensions

David Brydges and Thomas Spencer

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 97, Number 1-2 (1985), 125-148.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103941982

Mathematical Reviews number (MathSciNet)
MR0782962

Zentralblatt MATH identifier
0575.60099

Subjects
Primary: 82A67
Secondary: 60J15 82A25 82A43

Citation

Brydges, David; Spencer, Thomas. Self-avoiding walk in $5$ or more dimensions. Comm. Math. Phys. 97 (1985), no. 1-2, 125--148. https://projecteuclid.org/euclid.cmp/1103941982


Export citation